# SDR SWAA2024031452815

- Difficulty date: February 15, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E PANEL JUST AFT OF THE PYLON ATTACH ANGLE CRACKED JUST IB OF DEFLECTION RIB. MARKED<[01] REMOVED AND REPLACED RIGHT WING FIXED T/E ATTACH ANGLE JUST AFT OF PYLON AND I/B OF DEFLECTION RIB IAW SRM 51 -40-02-0G-0 PARA. 4.;[02] VERIFIED COMPLETE
